Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Comptes Rendus Mathématique
Volume 353, n° 8
page 747 (août 2015)
Doi : 10.1016/j.crma.2015.05.006
Received : 28 April 2015 ;  accepted : 27 May 2015
Corrigendum to “On anti-Hermitian metric connections” [C. R. Acad. Sci. Paris, Ser. I 352 (9) (2014) 731–735]
 

Arif Salimov
 Ataturk University, Faculty of Science, Dep. of Mathematics, 25240, Turkey 


Top of the page

© 2015  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@